MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC CADD EXTENSION SETS; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD,INC CADD EXTENSION SETS; ACCESSORIES, PUMP, INFUSION
Model Number SET, EXTENSION, 30", M/M, 1.1ML, ASV 12/BX
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medial cadd extension sets customer noticed occlusion, even when pressing on plunger for this was checked during precheck and would not go forward.No patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd extension set was returned for analysis in used condition without its original packaging.Visual inspection showed no discrepancies.Functional testing involved using the hydrostatic vessel in order to detect any discrepancies and occlusion was detected.The investigation determined that excess solvent applied in the solvent bonds during manufacture was the most probable cause of the reported issue.Production personnel were trained in order to reinforce the solvent application.Based on evidence and investigation, the complaint allegation was confirmed.
 
Event or Problem Description
A supplemental report is being sent for product problem was not added to list and b 1 needed update.

Brand Name
CADD EXTENSION SETS
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 nathan lane
minneapolis MN 55442
MDR Report Key9386681
Report Number3012307300-2019-06528
Device Sequence Number2242570
Product Code MRZ
UDI-Device Identifier10610586020438
UDI-Public10610586020438
Combination Product (Y/N)N
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model NumberSET, EXTENSION, 30", M/M, 1.1ML, ASV 12/BX
Device Catalogue Number21-7060-24
Device Lot Number3776444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
02/02/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date01/09/2020
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1